# SDR CA991007009

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85510202003
- Condition: Delaminated
- Location: Horizontal Stab
- Part time: 6,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED LARGE AREA OF DELAMINATION OF THE DEICER BOOT FROM THE OUTBOARD TOP SECTION OF THE LEFT HORIZONTAL STABILIZER LEADING EDGE.  LEADING EDGE WAS REPLACED.
